# SDR AALA201901169015

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 12,167 hours, 1,345 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS OPS CHECK, FOUND AISLE LIGHT AT ROWS 12 THRU 18 INOPERATIVE.   AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND HARNESS AT ROW 12 SHORTED AND REPLACED HARNESS 12DEH IAW AMM 25-25-01. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
